# SDR DDXTA20030007

- Difficulty date: February 10, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,331 hours, 5,929 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M227591689
- Condition: Chafed
- Location: Main Power
- Part time: 7,331 hours, 5,929 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN 8 GAGE DC POWER DISTRIBUTION CABLE WAS FOUND TO HAVE CHAFED AND ARCING AGAINST A RELAY.  THIS CABLE IS ENCLOSED BEHIND A PANEL AND DIRECTLY ADJACENT TO A SHROUDED FUEL CROSSFEED LINE, AND CABIN OUTFLOW VALVES.  SHOULD A FIRE START, IT IS POSSIBLE THAT IT COULD GO UNNOTICED UNTIL THE CROSSFEED SHROUD AND LINE IS BREACHED.
